# SDR IPXA11566586

- Difficulty date: April 16, 2011
- Submitted: May 13, 2011
- Operation: Air carrier
- Aircraft: N441UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27386
- Aircraft time: 19,435 hours, 12,604 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 1380
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, AFT PIT STA 1380 LOWER FRAME DOUBLER UPPER SURFACE HAS TOOLING DAMAGE.  REPLACED AFT PIT STA 1380 FRAME SECTION IAW SRM 51-40-02, DWG 146N1010 , DWG 146N8511 AND DWG 65-88700.
